MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? SOFT; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? SOFT; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394250020040
Medical Device Problem Codes Difficult to Remove (1528); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil migrated post deployment.A 2mm x 4cm embold soft coil was selected for use in a prostatic artery embolization (pae) procedure.The vessel was 2-3mm, and the tortuosity was moderate to severe.During the procedure, the coil could not be retracted back into the microcatheter.The coil was deployed, and it was considered successful, but afterwards the coil moved out of position into the superior gluteal artery.The coil was pulled out with the sheath.After retrieving the coil, the physician decided to close and come back another day given the events.Only one side of the procedure was treated successfully; this side was not.There were no patient complications as a result of this event.
 
Event or Problem Description

Brand Name
EMBOLD? SOFT
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22668553
Report Number2124215-2025-51163
Device Sequence Number3824791
Product Code KRD
UDI-Device Identifier00191506026370
UDI-Public(01)00191506026370(17)270516(10)34045230
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K230706
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394250020040
Device Catalogue NumberM001394250020040
Device Lot Number0034045230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date12/02/2025
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown